DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/211

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
date.accessioned2006-01-25T11:37:26Z-
date.available2006-01-25T11:37:26Z-
date.issued2005-
identifier.citationBulletin of Institute of Mathematics, Academia Sinica, Vol 33, Iss 1 P 21-53en
identifier.urihttp://hdl.handle.net/2080/211-
descriptionCopyright belongs to Institute of Mathematics, Academia Sinica http://www.math.sinica.edu.tw/bulletin/d331/33102.pdfen
description.abstractThe concepts of h-limits, strong h-limits (and their duals) and partial proofs of homotopy limit reduction the- orems relating to h-limits and strong h-limits are already known for a groupoid enriched category (g.e. category). In this paper the concepts of weak h-limits, quasi-limits (and their duals) are introduced in a g.e. category and the fuller version of the homo- topy limit reduction theorems concerning the four types of limits, i.e., weak h-limits, h-limits, strong h-limits and quasi-limits are proved. The previously called Brown Complement Theorem is proved under the restricted assumption that the g.e. category ad- mits only weak h-limits instead of h-limits and the generalized version of the Brown Complement Theorem is also proved which is relevant to the problem of showing under suitable smallness conditions that if a g.e. category admits all h-limits then it also admits all h-colomits.en
format.extent221140 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherInstitute of Mathematics, Academia Sinicaen
subjectBrown Complement Theoremen
subjecthomotopy theoryen
titleHomotopy Theory in Groupoid Enriched Categoriesen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab1.pdf215KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback